Gruppentopologien auf nichtabelschen abzählbaren Gruppen.

Robert Zobel

Manuscripta mathematica (1974/75)

  • Volume: 14, page 207-216
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Zobel, Robert. "Gruppentopologien auf nichtabelschen abzählbaren Gruppen.." Manuscripta mathematica 14 (1974/75): 207-216. <>.

author = {Zobel, Robert},
journal = {Manuscripta mathematica},
language = {ger},
pages = {207-216},
title = {Gruppentopologien auf nichtabelschen abzählbaren Gruppen.},
url = {},
volume = {14},
year = {1974/75},

AU - Zobel, Robert
TI - Gruppentopologien auf nichtabelschen abzählbaren Gruppen.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 207
EP - 216
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.